# SDR AMTA200300570

- Difficulty date: April 28, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE ON EMERGENCY EGRESS TRACK AT SEAT 32C.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
